Alert archive / Illinois / Flash Flood Warnings in 2020

Flash Flood Warning 10, NWS Lincoln, IL

June 3, 2020Coles County, Douglas County, Edgar County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 3, 2020, 9:57 PM CDT for Coles County, Douglas County, Edgar County, Illinois. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 9:57 PM CDT (02:57 UTC)
Expired
Jun 4, 2020, 3:00 AM CDT
In force
5 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Coles County, IL, Douglas County, IL, Edgar County, IL

The radar

The Indianapolis radar (KIND), 136 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:15 PM CDTHEAVY RAIN 1.55Tuscola, ILRAINFALL SINCE 815PM
Jun 3, 10:30 PM CDTFLASH FLOOD1 N Camargo, ILWATER FLOWING OVER ROUTE 130 BETWEEN CAMARGO AND VILLA GROVE. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1721 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

951 
WGUS53 KILX 040257
FFWILX
ILC029-041-045-040600-
/O.NEW.KILX.FF.W.0010.200604T0257Z-200604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
957 PM CDT Wed Jun 3 2020

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Northeastern Coles County in east central Illinois...
  Southern Edgar County in east central Illinois...
  Central Douglas County in east central Illinois...

* Until 100 AM CDT.

* At 957 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is ongoing or
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Paris, Tuscola, Oakland, Kansas, Ashmore, Camargo, Brocton,
  Hindsboro, Vermilion, Redmon, Oliver, Rardin, Isabel, Bell Ridge,
  Sandford and Borton.

This includes Interstate 57 between mile markers 210 and 217.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3948 8769 3949 8769 3948 8804 3988 8838
      3988 8820 3973 8805 3967 8753 3948 8753

FLASH FLOOD...RADAR INDICATED

$$

25
4 follow-up statements
081 
WGUS73 KILX 040429
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1129 PM CDT Wed Jun 3 2020

ILC029-041-045-040600-
/O.CON.KILX.FF.W.0010.000000T0000Z-200604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coles-Edgar-Douglas-
1129 PM CDT Wed Jun 3 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN COLES...SOUTHERN EDGAR AND CENTRAL DOUGLAS COUNTIES...

At 1128 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Two to 3 inches of rain has 
occurred so far in an area from near Tuscola southeast to Paris. 
Additional thunderstorms continue to move across this region, and 
the threat for flash flooding will continue. 

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Paris, Tuscola, Oakland, Kansas, Ashmore, Camargo, Brocton,
Hindsboro, Vermilion, Redmon, Oliver, Rardin, Isabel, Bell Ridge,
Sandford and Borton.

This includes Interstate 57 between mile markers 210 and 217.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3948 8769 3949 8769 3948 8804 3988 8838
      3988 8820 3973 8805 3967 8753 3948 8753

FLASH FLOOD...RADAR INDICATED

$$

Geelhart
146 
WGUS73 KILX 040549
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1249 AM CDT Thu Jun 4 2020

ILC041-040559-
/O.CAN.KILX.FF.W.0010.000000T0000Z-200604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas-
1249 AM CDT Thu Jun 4 2020

...THE FLASH FLOOD WARNING FOR CENTRAL DOUGLAS COUNTY IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3948 8769 3949 8769 3948 8804 3957 8811
      3969 8796 3967 8753 3948 8753

$$

ILC029-045-040600-
/O.CON.KILX.FF.W.0010.000000T0000Z-200604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coles-Edgar-
1249 AM CDT Thu Jun 4 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EAST CENTRAL COLES AND SOUTHERN EDGAR COUNTIES...

At 1249 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area.  Flash flooding is ongoing or expected
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Paris, Kansas, Ashmore, Vermilion, Redmon, Oliver, Isabel, Bell
Ridge, Sandford and Borton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3948 8769 3949 8769 3948 8804 3957 8811
      3969 8796 3967 8753 3948 8753

FLASH FLOOD...RADAR INDICATED

$$

Geelhart
165 
WGUS53 KILX 040554
FFWILX
ILC029-045-040800-
/O.EXT.KILX.FF.W.0010.000000T0000Z-200604T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1254 AM CDT Thu Jun 4 2020

The National Weather Service in Lincoln has extended the

* Flash Flood Warning for...
  East central Coles County in east central Illinois...
  Southern Edgar County in east central Illinois...

* Until 300 AM CDT.

* At 1252 AM CDT, Doppler radar and automated gauges indicated 
  thunderstorms producing heavy rain across eastern Coles and 
  southwest Edgar Counties. This area has received 2 to 4 inches of 
  rain thus far, and another round of heavy rain will impact the 
  area through 3 am. 

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Paris, Kansas, Ashmore, Vermilion, Redmon, Oliver, Isabel, Bell
  Ridge, Sandford and Borton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3948 8769 3949 8769 3948 8804 3957 8811
      3969 8796 3967 8753 3948 8753

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Geelhart
314 
WGUS73 KILX 040754
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
254 AM CDT Thu Jun 4 2020

ILC029-045-040803-
/O.EXP.KILX.FF.W.0010.000000T0000Z-200604T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coles-Edgar-
254 AM CDT Thu Jun 4 2020

...THE FLASH FLOOD WARNING FOR EAST CENTRAL COLES AND SOUTHERN EDGAR
COUNTIES WILL EXPIRE AT 300 AM CDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3948 8769 3949 8769 3948 8804 3957 8811
      3969 8796 3967 8753 3948 8753

$$

Shimon

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 7:51 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 3, 7:51 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
751 PM CDT Wed Jun 3 2020

.SYNOPSIS...
Issued at 750 PM CDT Wed Jun 3 2020

Scattered showers and thunderstorms are expected across central
and southeast Illinois through much of the night. While a large
part of Thursday should be dry, additional showers and storms will
begin to pop up in a few areas Thursday afternoon, with more
numerous showers and storms Friday and Friday evening. The very
warm weather will continue a couple more days, with highs in the
mid 80s Thursday, and close to 90 degrees on Friday.

&&

.UPDATE...
Issued at 750 PM CDT Wed Jun 3 2020

Isolated cluster of storms that formed late afternoon in west
central Illinois has continued to expand into a larger MCS this
evening, with renewed development quickly developing over
northeast Missouri. Storms elsewhere in central Illinois have been
rather sparse so far, mainly centered along the residual outflow
boundary from the morning convection, but some activity has begun
redeveloping near Champaign and southeast of Galesburg as of late.
Cluster of storms near the Quad Cities is also of concern, though
the core of this cluster looks to track just west of our CWA.
High-res models have been struggling some thus far with how this
enter event has been evolving, though scattered storms are
expected to past midnight. Some recent updates have been made to
the rain trends to linger it longer.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 334 PM CDT Wed Jun 3 2020

Outflow boundary from morning convection has moved to around I-72.
A couple of storms developed on that boundary but only the one in
west central IL is still going. The sfc cold front looks to be
north near Peoria. Still expecting more convection to develop
along the outflow, in conjunction with the cold front late this
afternoon through this evening. HiRes CAMs have had a hard time
adjusting to reality and continue to develop more convection
along the cold front. So, instead of likely pops, going to have
high chance pops for this evening. Precip should push south
overnight and then be in far southeast IL overnight and tomorrow.

Even though cold front moves through the area tonight, still
expecting warm and humid conditions tomorrow with highs in the
middle 80s.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 334 PM CDT Wed Jun 3 2020

The cold front that moves through tonight will be near the area
through Friday night and expecting scattered storms through the
period, with highest pops Friday morning through Friday evening.
Dry weather is then expected over the weekend into the beginning
of next week, followed by more precip for Tue through Wed as
remnants of TS currently in the gulf is forecast to move into the
area. Temps in the 80s are expected through the weekend and into
next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 636 PM CDT Wed Jun 3 2020

VFR conditions prevail at all sites this evening and should
continue through the night. A couple of boundaries are moving
through the area with some light showers occurring along the
boundaries. SPI had some light showers and this will likely
continue into DEC and maybe CMI. PIA and BMI are north of any of
the boundaries and will not see any precip and have high mid and
high clouds this evening. The boundary south of BMI should also
move south of CMI in about an hour and any convection that
develops along the boundary will be east of the CMI, so will not
have any VCTS in CMI, but still may have VCSH for a couple of
hours...but still VFR cigs. Models still show some light fog
developing overnight across all sites so continue to have 3-4sm
from late tonight through about 14z. Fog then lifts quickly with
some scattered CU developing in the morning but dissipating by
afternoon. Broken to scattered cirrus will be at all sites
overnight and through tomorrow. With boundaries moving through,
winds tricky...though light. Northerly winds at PIA/BMI and CMI
this evening but becoming light and variable through the night.
Then expecting southwest winds tomorrow during the day, but
turning light and variable again for the afternoon.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Geelhart
SYNOPSIS...Geelhart
SHORT TERM...Auten
LONG TERM...Auten
AVIATION...Auten
Hazardous weather outlook, Jun 3, 4:06 PM CDT, 5 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
406 PM CDT Wed Jun 3 2020

ILZ027>031-036-037-040-041-047-042115-
Cass-Fulton-Knox-Marshall-Mason-Peoria-Schuyler-Stark-Tazewell-
Woodford-
406 PM CDT Wed Jun 3 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will develop this evening. Some of the
storms could become severe, with damaging wind gusts and large
hail being the primary threats.

Minor to moderate flooding will continue along the Illinois
River.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Isolated to scattered thunderstorms will be possible Friday,
although organized severe weather is not expected.

Flooding will continue along the Illinois River this week,
although it will subside around Henry by Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed...primarily between 4 pm and
10 pm.

ILZ049-050-042115-
Morgan-Scott-
406 PM CDT Wed Jun 3 2020

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will develop this evening. Some of the
storms could become severe, with damaging wind gusts and large
hail being the primary threats.

Minor to moderate flooding will continue along the Illinois
River.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Isolated to scattered thunderstorms will be possible Friday,
although organized severe weather is not expected.

Flooding will continue along the Illinois River this week,
although it will subside around Henry by Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed...primarily between 4 pm and
10 pm.

ILZ038-042>046-048-051>057-061>063-042115-
Champaign-Christian-Clark-Coles-Cumberland-De Witt-Douglas-Edgar-
Logan-Macon-McLean-Menard-Moultrie-Piatt-Sangamon-Shelby-
Vermilion-
406 PM CDT Wed Jun 3 2020

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms are expected this evening. Some of the
storms could become severe, with damaging wind gusts and large
hail being the primary threats.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Isolated to scattered thunderstorms will be possible Friday,
although organized severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed...primarily between 4 pm and
10 pm.

ILZ066>068-071>073-042115-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
406 PM CDT Wed Jun 3 2020

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms are expected this evening. Some of the
storms could become severe, with damaging wind gusts and large
hail being the primary threats.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Scattered thunderstorms will be possible Friday, although
organized severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed...primarily between 6 pm and
midnight.

25

In the hours before

Local storm report, Jun 3, 9:05 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
905 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     6 NNE PARIS             39.70N 87.65W
06/03/2020  M56 MPH          EDGAR              IL   AWOS

&&

25
Local storm report, Jun 3, 9:16 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
916 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     6 NNE PARIS             39.70N 87.65W
06/03/2020  M57.00 MPH       EDGAR              IL   AWOS

&&

25
Special weather statement, Jun 3, 9:28 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Lincoln IL
928 PM CDT Wed Jun 3 2020

ILZ055-057-040330-
Douglas-Edgar-
928 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLES...CENTRAL
EDGAR AND DOUGLAS COUNTIES UNTIL 1030 PM CDT...

At 927 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Atwood to 6 miles north of Vermilion.
Movement was southeast at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Paris, Tuscola, Arcola, Villa Grove, Chrisman, Newman, Camargo, Hume,
Brocton, Hindsboro, Vermilion, Redmon, Edgar, Bourbon, Murdock,
Isabel, Metcalf, Edgar County Airport, Scottland and Borton.

This includes Interstate 57 between mile markers 204 and 216.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to flash flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3957 8753 3963 8796 3969 8797 3968 8806
      3965 8807 3970 8842 3987 8839 3982 8753
TIME...MOT...LOC 0227Z 352DEG 6KT 3977 8839 3967 8757

25
Special weather statement, Jun 3, 9:29 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
929 PM CDT Wed Jun 3 2020

ILZ036-040-041-047-040315-
Mason-Schuyler-Cass-Fulton-
929 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FULTON...
NORTHEASTERN CASS...EAST CENTRAL SCHUYLER AND WESTERN MASON COUNTIES
UNTIL 1015 PM CDT...

At 928 PM CDT, Doppler radar was tracking strong thunderstorms 8
miles west of Havana, moving southeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Havana, Astoria, Chandlerville, Bath, Kilbourne, Browning,
Marbletown, Bluff City, Chatauqua Park, Poplar City and Snicarte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4019 9045 4040 9003 4018 8986 4013 8995
      4014 8997 4013 8997 4013 8999 4011 8999
      3996 9027
TIME...MOT...LOC 0228Z 332DEG 28KT 4023 9020

Geelhart

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:18 PM CDTSevere Thunderstorm WarningILXFulton42 min
Jun 3, 8:27 PM CDTSevere Thunderstorm WarningILXDouglas, Edgar63 min
Jun 3, 8:40 PM CDTFlash Flood WarningILXDouglas, Edgar5 hr
Jun 3, 8:57 PM CDTSevere Thunderstorm WarningILXFulton48 min
Jun 3, 9:13 PM CDTFlash Flood WarningILXFulton3 hr
Jun 3, 9:28 PM CDTSpecial Weather StatementILXDouglas, Edgar62 min
Jun 3, 9:29 PM CDTSpecial Weather StatementILXMason46 min
Jun 3, 10:04 PM CDTFlash Flood WarningILXFulton2 hr
Jun 3, 11:50 PM CDTSpecial Weather StatementILXMacon40 min
Jun 4, 12:18 AM CDTSpecial Weather StatementILXChampaign42 min
Jun 4, 12:35 AM CDTFlash Flood WarningILXChampaign, Vermilion3 hr
Jun 4, 1:07 AM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar23 min
Jun 4, 1:28 AM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Edgar, Jasper32 min

Nearby

Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.